# SDR SCNA2019101403188

- Difficulty date: October 3, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N805SY
- Make and model: Boeing 737-8Q8
- Aircraft serial: 30032
- Aircraft time: 61,602 hours, 23,507 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Bs 1006-1015
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION  ON  FLOOR SUPPORT WEB FROM STA 1006 TO STA 1015 ,  APROX. BL0. REMOVED AND REPLACED FLOOR SUPPORT STRAP FROM STA 1006 TO STA 1015 APPROX BL 0 IAW B737-800 SRM 51-40-02
